1680 views
0

After radiation treatment for breast cancer I am experiencing back, knee and heel pain. What should I do?

The following two tabs change content below.

CancerDocs

0

Thank you very much for sharing your concerns about radiation therapy and pain with us.

Indeed, Radiation can cause diffuse joint pain that might look like arthritis. These symptoms are best managed by your oncologist.

I found this to you and hope this helps:

“Standard pain treatments that work in people with arthritis may or may not help. These include acetaminophen, nonsteroidal anti-inflammatory drugs (NSAIDs), glucosamine and chondroitin, omega 3-fatty acids, probiotics, heat, transcutaneous electrical nerve stimulation, physiotherapy, massage.
If there is evidence of inflammation, using NSAIDs and disease-modifying antirheumatic drugs (DMARDs) and low-dose oral corticosteroids might help.
Managing one’s weight and getting plenty of exercise may help avoid the pain that inactivity can bring.”

Hope this helps

If you need more assistance, you can get a comprehensive consultation to dig deeper into your case or talk to one of our oncologists.

Yours

The following two tabs change content below.

CancerDocs

You are viewing 1 out of 0 answers, click here to view all answers.

Get Your Case Examined:

Our USA-based oncologists provide personalized advice for your diagnosis & treatment

Get Started

A True Story